# SDR DALA12008233158

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 26,563 hours, 13,631 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER SKIN DISBONDED BOTTOM SIDE SECTION A-A.   REMOVED RUDDER IAW AMM 27-21-41.   COMPLETED RUDDER INSTALL IAW AMM A319 27-21-41.
